# SDR SIMA200727404

- Difficulty date: September 28, 2007
- Submitted: October 2, 2007
- Operation: Air carrier
- Aircraft: N805AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145489
- Aircraft time: 14,638 hours, 13,157 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Sensor
- Part number: 0132AFU1
- Part serial: C08491
- Condition: Malfunctioned
- Location: Nr 3 Brake
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IN CLIMB, RIGHT INBOARD BRAKE OVERHEAT EICAS MSG CON ON.  TEMP CAME DOWN THEN TEMP WENT BACK UP TO TOP OF GAUGE THEN WENT BLANK THEN GAUGES NORMAL IN GREEN.  RETURNED TO SJC.  AFT LANDED BRAKE TEMP OVERHEAT EICAS MESSAGE APPEARED AGAIN.  TEMP GAUGE TO MAX ON TAXI TO GATE GAUGE WENT TO FULL HOT TO NORM BACK TO HOT.  LANDING VSI AT 300 FPM AND 40,500 LBS.  NO MTX REQ FOR OVERWEIGHT LANDING.   REMOVED AND REPLACED  RIGHT HAND NR 3 BRAKE TEMP SENSOR IAW EMB AMM 32-47-01 OPERATIONAL CHECK GOOD AIRCRAFT RETURNED TO SERVICE
